It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Freda on August 19, 2000 at 18:59:43:

In Reply to: Re: Zocor Side Effects posted by Jane B. on August 18, 2000 at 17:29:10:

: : I am glad to see that I am not alone with the strange feeling of loosing tastebuds. Today my doctor told me to start taking Lopid. When I told him (via phone and his nurse) that my tastebuds were still not right and I had tingly fingertips.... he told me to give it a few more days then start the Lopid. I'm still feeling very insecure about this. I agree with Jane... I would like to hear of something entirely new and safe.
: And another question that I have is: Why with all of this info from us patients are the doctors still prescribing these drugs? I guess most likely because it is a lesser risk than a possible heart attack or clogged arteries, BUT.......
: Again, today, on the Zocor I am feeling the same aches and pains that I experienced with Lipitor and with Baycol. I do know that Lopid is not a statin, so the chances of these things happening is less, but then sometimes it doesn't as well in lowering the triclycerides. I do know that my symptoms of Lipitor of taste buds, muscle aches, and tingly feet, etc. took about 3 mo. to completely go away.
: So 1 week's time of being off the med will probably not do it yet.
: Anyway, it is good to know that some of us are experiencing the same frustrations.
: Thank you all.

I just replied on the lotrel for high blood pressure, but also take zocor for high cholesterol, and vioxx for arthritis, and daily aspirin regimen. Previously I have had 3 back surgeries and attributed my back aches to that, but now, they could be your symtoms of aching? I've been taking ibuprofin for the aches. I will have to call this to the attention of my physician. I've been on my medications for over two months with no insurance. Something will have to change in the expenses range. However, as my doc said, this a life and death situation, which does one choose? Thanks for your input, it helps to know others' side effects.

Freda

Follow Ups

All times are GMT -7. The time now is 02:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!